EconPapers    
Economics at your fingertips  
 

An index formula for the degree of (S) + -mappings associated with one-dimensional p -Laplacian

Jun Kobayashi and Mitsuharu Ôtani

Abstract and Applied Analysis, 2004, vol. 2004, 1-15

Abstract:

The topological degree for (S) + -mappings concerning a nonlinear eigenvalue problem associated with one-dimensional p -Laplacian is evaluated. The result is applied to a variational inequality, where the multiple existence of solutions is discussed.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/591312.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/591312.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:591312

DOI: 10.1155/S1085337504401055

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:591312